# SDR RAIA00405015

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 18,182 hours, 19,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: AIR035670
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - STALL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NLG WEIGHT ON WHEEL SWITCH.
